# SDR R61A201402160283

- Difficulty date: February 16, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 17,552 hours, 13,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RIVET BUCKTAILS FROM FRAME 80-81, S27-28R, FRAME 76-77, S29L/R ARE CORRODED. MX R & R RIVETS IAW SRM 51-41-02.
